# SDR UPS97823635

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750864593P
- Condition: Worn
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 600, RBL 44, THE SEAT TRACK IS WORN BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF TRACK IAW SRM 51-3-0, 53-2-3, AND 51-1-21.
